# SDR REXA2017121501252

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 23,898 hours, 15,539 cycles
- System (JASC): 3251 · Steering Unit
- Part: Manifold
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE CAUTION MESSAGE IN FLIGHT.  LANDED AND RAN RESET PROCEDURE.  ONCE LANDED AND DID NOT RESET, REMOVED AND REPLACED THE STEERING MANIFOLD IAW AMM 32-51-50. OPS AND LEAK CHECKED GOOD.  ACFT OK FOR SERVICE. DECLARED AN EMERGENCY
